Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 16, 2015, 2:31 PM CDT for Jackson County, Wharton County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 2:31 PM CDT (19:31 UTC)
- Expired
- Apr 16, 2015, 3:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Jackson County, TX, Wharton County, TX
The radar
The Austin/San Antonio radar (KEWX), 145 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS54 KHGX 161931
SVRHGX
TXC239-481-162000-
/O.NEW.KHGX.SV.W.0002.150416T1931Z-150416T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
231 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WHARTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 231 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF SPEAKS...OR 13 MILES NORTHWEST OF EDNA...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORDELE AND MORALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF ON OR NEAR LAKE TEXANA...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2925 9666 2923 9664 2927 9658 2924 9652
2909 9656 2899 9675 2908 9691
TIME...MOT...LOC 1931Z 211DEG 18KT 2912 9680
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:04 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 16, 12:04 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1204 PM CDT THU APR 16 2015 .DISCUSSION... SEE 18Z AVIATION DISCUSSION. && .AVIATION... FIRST BATCH OF SHRA/TSRA WILL PROBABLY CLEAR THE HOUSTON TERMINALS BY 18Z BUT ADDITIONAL DEVELOPMENT TO THE SOUTHWEST WILL LIKELY MOVE INTO THE REGION LATER THIS AFTERNOON. SHORTER TERM GUIDANCE SUPPORTS REDEVELOPMENT THIS AFTERNOON BEFORE THE ACTIVITY FOCUSES NORTH TOWARD KUTS/KCLL DURING THE EARLY EVENING ALONG AND AHEAD OF A RETREATING WARM FRONT. LEANED TOWARD A HRRR/RAP BLEND FOR PRECIP AND GFS FOR CIGS. SE WINDS WILL DEVELOP AREAWIDE THIS AFTN WITH MODEST SE WINDS THROUGH FRIDAY. WINDS STRONGER IN AND NEAR ALL STORMS. ADDITIONAL STRONG TSRA DEVELOPMENT IS EXPECTED FRI MORNING INTO FRI AFTN. 43 && .PREV DISCUSSION... /ISSUED 1013 AM CDT THU APR 16 2015/ UPDATE... A SURFACE WARM FRONT NOW ANALYZED JUST INLAND...DRAPED NEAR PARALLEL TO THE COAST FROM A PORT ARTHUR...ANGLETON THROUGH VICTORIA LINE. LOCAL AREA 12Z SOUNDINGS SHOWING MILD CAPPING (CRP) TO DECENT LAPSE RATES (LCH) AND HIGH MOISTURE OF AROUND 1.70 TO 1.75 INCH PWS (JUST UNDER 2 STD DEVS FOR THIS TIME OF YEAR). A COUPLE OF THUNDERSTORMS HAVE ALREADY FLARED UP OVER NE'ERN HARRIS COUNTY AND JUST OFFSHORE OF GALVESTON WITHIN THE LAST HOUR SO WHAT LITTLE EARLY DAY CAPPING WE HAD WILL BE A MUTE POINT VERY SOON. A SHORTWAVE DISTURBANCE MOVING OUT OF MEXICO BETWEEN THE BIG BEND AND LAREDO IS FIRING UP SCATTERED CONVECTION OVER SAN ANTONIO'S WESTERN CWA. THIS TRIGGER SHOULD BE ENOUGH TO COMMENCE WESTERN AND NORTHERN FORECAST AREA MORE AREAWIDE RAIN AND THUNDERSTORMS LATTER TODAY. THE LOCATION OF THE HEAVIEST RAINFALL MAY FOCUS ALONG THE AFOREMENTIONED WARM FRONTAL BOUNDARY OR SUBSEQUENT (DOWNSTREAM) PRIOR CONVECTION OUTFLOW BOUNDARIES. OTHER ARGUMENTS TO AN ACTIVE COUPLE OF DAYS WILL A MOISTENING COLUMN AND FAVORABLE UPPER LEVEL DIVERGENCE. 85H TDD VALUES OF LESS THAN 3 DEGREES ARE ADVECTING UP WITHIN THE MID-LEVEL SOUTHERN STEERING FLOW AS THE NORTHERN-CREEPING SOUTHERN JET BRANCH PLACES A MORE FAVORABLE LEFT FRONT QUADRANT OVER EASTERN TEXAS. ALL OF THESE DETAILS ASIDE...SIMPLY THE ONGOING SYNOPTIC SET-UP SHOULD SUFFICE FOR A FEW ACTIVE DAYS. THAT BEING THE SLOW-MOVING FOUR CORNERS UPPER LOW PLACING TEXAS WITHIN A STOUT SOUTHWESTERLY AND DIFFULENT FLOW PATTERN WELL INTO THE WEEKEND. 31 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 65 76 65 79 64 / 70 70 60 40 40 HOUSTON (IAH) 68 76 66 80 65 / 50 70 60 40 40 GALVESTON (GLS) 71 74 69 76 69 / 40 60 60 40 40 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...31 AVIATION/MARINE...43
Hazardous weather outlook, Apr 16, 6:59 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 659 AM CDT THU APR 16 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-171200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 659 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS TODAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE INTO THE AREA FROM THE WEST...THE APPROACH AND PASSAGE OF THE WARM FRONT FROM THE GULF WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. THE UNSTABLE AND VERY MOIST AIRMASS OVER SOUTHEAST TEXAS COULD SUPPORT THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN THREATS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE ARE CONCERNS WITH THE POSSIBILITY OF FLASH FLOODING TODAY AND TONIGHT. THE VERY WET GROUNDS FROM RAINS THIS PAST WEEK MAY NOT BE ABLE TO HANDLE THE HEAVY RAINS THAT DEVELOP TODAY. RAINFALL TOTALS SHOULD AVERAGE FROM ONE HALF TO ONE INCH WITH ISOLATED TOTALS OF 3 TO 4 INCHES POSSIBLE TODAY. A FLASH FLOOD WATCH MAY BE NEEDED LATE TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS WILL CONTINUE INTO FRIDAY. THE LINGERING WARM FRONT COMBINED WITH THE STILL VERY MOIST AND VERY UNSTABLE AIRMASS...ALONG WITH EVEN MORE FAVORABLE JET DYNAMICS ALOFT WILL SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN. SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. THE THREAT OF FLASH FLOODING AND FLOODING WILL ALSO CONTINUE INTO FRIDAY. THE STRONG TO SEVERE STORMS THAT ARE EXPECTED TO FORM WILL BE SLOW MOVING AND LIKELY TO PRODUCE HEAVY RAIN. RAINFALL TOTALS FOR FRIDAY SHOULD AVERAGE AROUND ONE INCH WITH ISOLATED TOTALS FROM 3 TO 6 INCHES. A FLOOD WATCH WILL LIKELY BE NECESSARY IF IT HAS NOT ALREADY BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED TODAY AND FRIDAY.
In the hours before
Special weather statement, Apr 16, 11:43 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1143 AM CDT THU APR 16 2015
TXZ199-200-213-214-227-237-238-161730-
BRAZORIA TX-HARRIS TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
MONTGOMERY TX-FORT BEND TX-
1143 AM CDT THU APR 16 2015
...SPECIAL WEATHER STATEMENT...
AT 1141 AM CDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS OVER EAST
CENTRAL FORT BEND COUNTY AND SOUTHEASTERN HARRIS COUNTY...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
STORMS ARE ALSO DISPLAYING WEAK ROTATION. THUS...THERE IS THE
POSSIBLY OF FUNNEL CLOUDS WITHIN THESE CLUSTERED STORMS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...SUGAR LAND...BAYTOWN...MISSOURI CITY...
NORTHWESTERN FRIENDSWOOD...LA PORTE...DEER PARK...STAFFORD...SOUTH
HOUSTON...BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...GALENA PARK...
TOMBALL...JACINTO CITY...JERSEY VILLAGE...MANVEL...HUNTERS CREEK
VILLAGE AND BUNKER HILL VILLAGE.
LAT...LON 2981 9466 2976 9481 2967 9493 2968 9494
2971 9501 2972 9500 2975 9505 2970 9505
2973 9503 2970 9503 2968 9498 2963 9501
2942 9540 2960 9573 3026 9569
TIME...MOT...LOC 1641Z 215DEG 30KT 2961 9560Local storm report, Apr 16, 12:21 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL HEDWIG VILLAGE 29.78N 95.52W
04/16/2015 E0.75 INCH HARRIS TX PUBLIC
REPORTS OF DIME SIZE HAIL AROUND THE SPRING BRANCH
AREA...NEAR THE INTERSECTION OF INTERSTATE 10 AND
BELTWAY 8.
&&
EVENT NUMBER HGX1500020
BLOODLocal storm report, Apr 16, 12:27 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1227 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL HEDWIG VILLAGE 29.78N 95.52W
04/16/2015 E1.00 INCH HARRIS TX PUBLIC
NUMEROUS REPORTS OF QUARTER SIZE HAIL.
&&
EVENT NUMBER HGX1500021
BLOODSpecial weather statement, Apr 16, 12:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT THU APR 16 2015
TXZ199-200-213-214-161815-
HARRIS TX-LIBERTY TX-CHAMBERS TX-MONTGOMERY TX-
1237 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY...NORTHEASTERN HARRIS...
SOUTHEASTERN MONTGOMERY AND NORTHERN CHAMBERS COUNTIES UNTIL 115 PM
CDT...
AT 1237 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROSBY TO WINNIE...AND
MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BAYTOWN...LIBERTY...CLEVELAND...DAYTON...BARRETT...
KINGWOOD...CROSBY...MONT BELVIEU...ANAHUAC...OLD RIVER-WINFREE...
AMES...DAISETTA...HARDIN...PLUM GROVE...KENEFICK...COVE...DEVERS...
DAYTON LAKES...WINNIE AND STOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2978 9473 2979 9473 2977 9477 2990 9520
3034 9507 3025 9465 3011 9460 3011 9445
2989 9444 2988 9436 2965 9435
TIME...MOT...LOC 1737Z 202DEG 19KT 2997 9508 2981 9439
40Special weather statement, Apr 16, 1:55 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT THU APR 16 2015
TXZ210-226-235-161945-
JACKSON TX-COLORADO TX-WHARTON TX-
155 PM CDT THU APR 16 2015
...SPECIAL WEATHER STATEMENT...
AT 154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INEZ...OR 10 MILES WEST OF EDNA...MOVING NORTHEAST AT 40 MPH.
SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EL CAMPO...EDNA...GANADO...MORALES...CORDELE AND LOUISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE TEXANA...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2919 9676 2933 9657 2938 9660 2946 9653
2918 9616 2881 9671 2882 9672 2885 9670
2889 9673 2892 9679 2902 9683 2904 9689
TIME...MOT...LOC 1854Z 220DEG 35KT 2897 9682
40The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:43 AM CDT | Special Weather Statement | HGX | Harris | 47 min |
| Apr 16, 12:26 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 34 min |
| Apr 16, 12:37 PM CDT | Special Weather Statement | HGX | Liberty | 38 min |
| Apr 16, 12:45 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 60 min |
| Apr 16, 1:50 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty | 115 min |
| Apr 16, 1:55 PM CDT | Special Weather Statement | HGX | Jackson | 50 min |
| Apr 16, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers | 3 hr |
| Apr 16, 2:53 PM CDT | Special Marine Warning | HGX | 112 min | |
| Apr 16, 2:59 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 3:12 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 48 min |
| Apr 16, 3:18 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado | 3 hr |
| Apr 16, 3:19 PM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 41 hr |
| Apr 16, 3:26 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 49 min |
| Apr 16, 3:28 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 32 min |
| Apr 16, 3:34 PM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Apr 16, 3:48 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Washington | 27 min |
| Apr 16, 4:01 PM CDT | Special Weather Statement | HGX | Jackson | 44 min |
| Apr 16, 4:20 PM CDT | Special Weather Statement | HGX | Harris | 40 min |
| Apr 16, 4:31 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris | 3 hr |
| Apr 16, 4:36 PM CDT | Special Weather Statement | HGX | Madison | 24 min |
| Apr 16, 4:43 PM CDT | Special Marine Warning | HGX | 62 min | |
| Apr 16, 4:44 PM CDT | Areal Flood Advisory | HGX | Austin, Waller, Washington | 61 min |
| Apr 16, 4:46 PM CDT | Special Weather Statement | HGX | Grimes, Waller, Washington | 44 min |
| Apr 16, 4:48 PM CDT | Special Weather Statement | HGX | Polk | 27 min |
| Apr 16, 4:52 PM CDT | Flash Flood Warning | HGX | Liberty | 113 min |
| Apr 16, 4:52 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Walker | 23 min |
| Apr 16, 4:55 PM CDT | Special Weather Statement | HGX | Polk | 35 min |
| Apr 16, 4:57 PM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 3 hr |
| Apr 16, 5:00 PM CDT | Tornado Warning | HGX | Walker | 30 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 41 min |
| Apr 16, 5:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 22 min |
| Apr 16, 5:31 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson | 59 min |
| Apr 16, 5:32 PM CDT | Severe Thunderstorm Warning | HGX | Walker | 28 min |
| Apr 16, 5:34 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 116 min |
| Apr 16, 5:35 PM CDT | Tornado Warning | HGX | Jackson, Matagorda | 40 min |
| Apr 16, 5:47 PM CDT | Special Weather Statement | HGX | Austin | 43 min |
| Apr 16, 5:48 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 57 min |
| Apr 16, 5:50 PM CDT | Special Marine Warning | HGX | 25 min | |
| Apr 16, 5:58 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 6:02 PM CDT | Flash Flood Warning | HGX | Grimes, Madison, Montgomery, Walker | 3 hr |
| Apr 16, 6:15 PM CDT | Tornado Warning | HGX | Matagorda | 30 min |
| Apr 16, 6:19 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Trinity, Walker | 116 min |
| Apr 16, 6:35 PM CDT | Special Weather Statement | HGX | Chambers | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.